# SDR DALA2023102708864

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 58,283 hours, 40,857 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON PAN STA 954 AND 990 BETWEEN BEAM 1 AND BEAM 2 OF DOOR STRUCTURE AT AFT CARGO COMPARTMENT DOOR C2. SUMMARY OF NRC 00134: INNER PAN ON STA 954 AND 990 BETWEEN BEAM 1 AND BEAM 2 OF DOOR STRUCTURE AT AFT CARGO COMPARTMENT DOOR C2 WAS REPAIRED PER B717-200 SRM 52-30-02-2R-8. SEAL RETAINER (STA 954) BETWEEN BEAM 1 AND BEAM 2 OF DOOR STRUCTURE AT AFT CARGO COMPARTMENT DOOR C2 WAS MANUFACTURED AND REPLACED PER DWG 5910157 REV CW. ALSO SEAL RETAINER (STA 990) BETWEEN BEAM 1 AND BEAM 2 OF DOOR STRUCTURE AT AFT CARGO COMPARTMENT DOOR C2, MANUFACTURATED IN THE NRC 00140, WAS REPLACED PER B717-200 SRM 51-41-01-0G. (LP #0034836)
